# SDR DALA2018070504384

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  CRACK ON RIB BTW FRONT SPAR AND REAR SPAR LT HORIZONTAL STABILIZER LE STA 95.96. AREA WAS REPAIRED PER SRM 55-10-09 REPAIR 4 FIGURE 202 AND ER/A 569674-14 REV ORIGINAL.
